MAUDE Adverse Event Report: ARTHREX, INC. KNEE FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNEE FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number KNEE FIBERTAK BUTTON
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that an ar-3780sp knee fibertak button experienced an issue during a triceps repair procedure on (b)(6) 2025.After implantation and removal from the introducer, it was noted that one of the shuttling sutures was lacerated, compromising the ability to shuttle the suture successfully through the implant.Despite the issue, the case was completed, and no patient harm was reported.No further details provided.Additional information was received on 07/28/2025: the issue with the ar-3780sp knee fibertak button was not noticed until after implantation.A backup anchor, the ar-3780sp knee fibertak button, was used to complete the procedure, resulting in a brief 5-minute delay without extra anesthesia.Bone socket preparation was performed with the ar-3710 kit using a 2.6 mm drill.Bone quality was normal, and no post-op complications were reported.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to incorrect surgical technique during the mechanism conversion process, and/or excessive force applied during suture passage, which could compromise suture integrity.

Brand Name
KNEE FIBERTAK BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22730543
Report Number1220246-2025-03292
Device Sequence Number18228841
Product Code MBI
UDI-Device Identifier00888867431669
UDI-Public(01)00888867431669(11)230927(17)280831(10)15146847
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNEE FIBERTAK BUTTON
Device Catalogue NumberAR-3780SP
Device Lot Number15146847
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown